# SDR 2003UALA00634

- Difficulty date: August 18, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 7,824 hours, 2,223 cycles
- Engine: Pwa PW4052
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Te Flaps
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KTS TWICE DUE TO FLAPS CONFIGURATION WARNING. CAUSE OF CONFIGURATION WARNING IS UNKNOWN.  THE TAKEOFF CONFIGURATION MODULE WAS REPLACED.  SHOP TESTING SHOWED NO FAULT FOUND.
